# SDR DALA2018062604289

- Difficulty date: June 25, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 67,247 hours, 26,817 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON APPROACH THE INTO LIH THE CREW DECLARED AN EMERGENCY DUE TO THE RT MAIN GEAR WOULD NOT EXTEND, ALTERNATE GEAR EXTENSION USED WITH SUCCESS. ON APPROACH LT HYD QTY ADVISORY LIGHT. FOUND RT MLG TRUCK POSITION HYDRAULIC LINE LEAKING. INSTALLED 2 TEMPORARY LINES PER AMM 20-10-10. SERVICED HYDRAULIC SYSTEM. PERFORMED FLT CONTROL CHECK AND VERIFIED GEAR HANDLE OPERATION. NO LEAKS NOTED. VERIFICATION FLIGHT PERFORMED.
